Local Diffeomorphisms in the Bifurcational Manifestations of the Umbilic Catastrophes

Giles W Hunt, N A Reay, T Yoshimura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)47-65
Number of pages19
JournalProceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences
Volume369
Issue number1736
Publication statusPublished - 1979

Cite this

@article{ee6df3978d114c36bcac88408ace0d2d,
title = "Local Diffeomorphisms in the Bifurcational Manifestations of the Umbilic Catastrophes",
author = "Hunt, {Giles W} and Reay, {N A} and T Yoshimura",
year = "1979",
language = "English",
volume = "369",
pages = "47--65",
journal = "Proceedings of the Royal Society A: Mathematical Physical and Engineering Sciences",
issn = "1364-503X",
publisher = "Royal Society of London",
number = "1736",

}

TY - JOUR

T1 - Local Diffeomorphisms in the Bifurcational Manifestations of the Umbilic Catastrophes

AU - Hunt, Giles W

AU - Reay, N A

AU - Yoshimura, T

PY - 1979

Y1 - 1979

M3 - Article

VL - 369

SP - 47

EP - 65

JO - Proceedings of the Royal Society A: Mathematical Physical and Engineering Sciences

JF - Proceedings of the Royal Society A: Mathematical Physical and Engineering Sciences

SN - 1364-503X

IS - 1736

ER -